# SDR VNAA2011060600025

- Difficulty date: May 31, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 17,580 hours, 18,214 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CARGO BOTTLE LOW CAS MESSAGE CAME ON AT FL260 EN ROUTE FROM CLT TO XNA.  CAS MESSAGE WENT OUT ON DESCENT ABOUT FL210 TO FL200.  CREW DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED CARGO FIRE BOTTLES, FOUND BOTTLES TO BE FULL AND PERFORMED CHECKS OF CARGO FIRE EXTINGUISHING SYSTEM USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
